Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 141, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2007, 11:44 PM EDT for Lancaster County, Pennsylvania. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 11:44 PM EDT (03:44 UTC)
- Expired
- Jun 20, 2007, 12:15 AM EDT
- In force
- 31 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lancaster County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 12:01 AM EDT | TSTM WND DMG | 2 Ne New Holland, PA | TREES DOWN ON WIRES. HOUSE STRUCK BY LIGHTNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1609 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 200344 SVRCTP PAC071-200415- /O.NEW.KCTP.SV.W.0141.070620T0344Z-070620T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 1144 PM EDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 1215 AM EDT * AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW HOLLAND...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CHURCHTOWN AROUND 1155 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 289 AND 295. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4014 7620 3998 7610 4016 7557 4036 7570 $$ FORECASTER: KF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:01 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 19, 11:01 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1101 PM EDT TUE JUN 19 2007 .SYNOPSIS... SHOWERS AND THUNDERSTORMS RAPIDLY WEAKENING OVER THE AREA AS A COLD FRONT PUSHES EAST THROUGH PENNSYLVANIA. LESS HUMID AIR BEHIND THE FRONT WILL RETURN FOR WEDNESDAY INTO THE WEEKEND. && .NEAR TERM /UNTIL 5 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS MAKING RAPID EASTWARD PROGRESS. STORMS RAPIDLY DIMINISHING IN INTENSITY WITH LOSS OF DAYTIME HEATING (INSTABILITY) AND DYNAMICS. EXPECT PCPN TO CLEAR THE AREA DURING THE EARLY OVERNIGHT HOURS. SEVERE THUNDERSTORM WATCH #418 COVERING THE NORTHERN HALF OF THE CWA WAS ALLOWED TO EXPIRE AT 9 PM...WITH SEVERE THUNDERSTORM WATCH #420 COVERING THE SOUTHERN HALF EXPIRED AT 1100 PM. INCLUDED PATCHY FOG IN FAR NW COUNTIES...THOUGH LINGERING CLOUD COVER BEHIND THE FRONT WILL PROBABLY PREVENT WIDESPREAD FORMATION. && .SHORT TERM /5 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... WITH THE 500 MB TROUGH LAGGING THE SURFACE FRONT...SHOWERS MAY LINGER WEDNESDAY MORNING OVER THE EAST. ALL AREAS WILL CLEAR OUT DURING THE DAY WEDNESDAY AS HIGH PRESSURE BUILDS IN. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... SURFACE HIGH PRESSURE UNDER SLOWLY BUILDING UPPER HEIGHTS WILL DOMINATE THE LONG TERM PERIOD. THIS SHOULD SUPPORT MAINLY DRY CONDITIONS WITH ONLY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY... AND TEMPERATURES WITHIN A FEW DEGREES OF SEASONAL AVERAGES. SEVERAL SHORTWAVES LOOK TO BE PRESENT IN THE UPPER FLOW AND MAY SERVE TO STIMULATE MORE THAN ISOLATED CONVECTIVE ACTIVITY. AT THIS POINT...GUIDANCE CONTINUES TO SUGGEST THAT A SIGNIFICANT TROF WILL MOVE THROUGH THE FLOW ON SATURDAY. HAVE MAINTAINED CHANCE POPS FOR SATURDAY AND SATURDAY NIGHT WHILE MUCH OF THE REST OF THE TIME POPS WILL BE SLIGHT CHANCE OR LESS. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... TWO DISTINCT LINES OF THUNDERSTORMS ARE MOVING ACROSS THE FORECAST AREA AT THIS TIME...WITH THE SECOND LINE JUST NOW MOVING THROUGH KBFD AND KJST...AND THE FIRST HAVING JUST DEPARTED THE KMDT AREA. IN BETWEEN...A STRONG THUNDERSTORM IS MOVING NORTH OF KIPT. THE REGION WILL CONTINUE TO BE AFFECTED BY THUNDERSTORMS UNTIL THE SECOND LINE MENTIONED ABOVE CLEARS THE REGION. ONCE THIS LINE GOES THROUGH...CEILINGS WILL INCREASE AND CONDITIONS WILL RAPIDLY BECOME VFR. A FRONT THAT HAS HELPED SPARK THESE STORMS IS SITUATED OVER OHIO AT THIS TIME...BUT SINCE THIS IS BEHIND MOST OF THE WEATHER...IT WILL ONLY SERVE AS A WIND SHIFT OVERNIGHT. SINCE MUCH OF THE AREA HAS RECEIVED RECENT AND HEAVY RAINFALL...FOG FORMATION IS A MAJOR CONCERN. UPSTREAM WINDS REMAIN FAIRLY BRISK...AND MODEL FORECAST WINDS LOOK MARGINAL FOR FOG FORMATION. MVFR ISOLD IFR IN FOG WILL MOST LIKELY OCCUR SHELTERED AREAS AND IF THE WINDS DIE OFF MORE RAPIDLY THAN PREDICTED. ANY FOG THAT DOES FORM WILL DISSIPATE QUICKLY AS COOLER AIR BEHIND THE FRONT ALLOWS FOR EFFICIENT MIXING OF HIGHER WINDS TO THE SURFACE DURING THE FIRST FEW HOURS AFTER SUNRISE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ONDREJIK/GARTNER NEAR TERM...GARTNER SHORT TERM...ONDREJIK LONG TERM...GARTNER AVIATION...CONNELLY
Hazardous weather outlook, Jun 19, 11:06 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1106 PM EDT TUE JUN 19 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-210315- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1106 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 19, 8:39 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NE WILLIAMSPORT 41.29N 76.95W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
WILLIAMSPORT.
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
0303 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
UNION BOROUGH.
0344 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND POWER POLE DOWN.
0412 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E1.00 INCH UNION PA TRAINED SPOTTER
0415 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E0.75 INCH UNION PA NWS EMPLOYEE
0415 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
06/19/2007 UNION PA NWS EMPLOYEE
MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK
SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.
0439 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.75 INCH LYCOMING PA BROADCAST MEDIA
TV STORM TRACKER REPORTED HAIL ON ROUTE 180.
0448 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.25 INCH LYCOMING PA TRAINED SPOTTER
OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
HOLLOW RD.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA BROADCAST MEDIA
STORM TRACKER FOR TELEVISION STATION REPORTED POSSIBLE
TORNADO AT RTE 118 CLARKSTOWN RD.
0545 PM TSTM WND DMG 4 N DILLSBURG 40.17N 77.03W
06/19/2007 CUMBERLAND PA PUBLIC
TREE DOWN ON PORCH. PEA SIZED HAIL.
0545 PM HAIL MECHANICSBURG 40.21N 77.01W
06/19/2007 E0.25 INCH CUMBERLAND PA TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 30 TO 40 MPH.
0548 PM TSTM WND DMG SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
HOUSE.
0548 PM FLASH FLOOD SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.
0810 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/19/2007 CLEARFIELD PA EMERGENCY MNGR
TREES AND WIRES DOWN IN MAHAFFEY, CLEARFIELD BOROUGH AND
LECONTES MILLS.
&&
MACHSpecial weather statement, Jun 19, 8:53 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 853 PM EDT TUE JUN 19 2007 PAZ037-041-046-200145- NORTHERN LYCOMING-SOUTHERN LYCOMING-TIOGA- 853 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT LYCOMING AND SOUTHERN TIOGA COUNTIES... AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF WELLSBORO TO 12 MILES WEST OF LOCK HAVEN...MOVING EAST AT 35 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR WELLSBORO...SLATE RUN AROUND 900 PM... WATERVILLE...SALLADASBURG AROUND 915 PM...COVINGTON...MANSFIELD AROUND 930 PM...LOYALSOCKVILLE AND MONTOURSVILLE AROUND 945 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-180 BETWEEN MILE MARKERS 20 AND 29. FORECASTER: KF
Local storm report, Jun 19, 9:05 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
905 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NE WILLIAMSPORT 41.29N 76.95W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
WILLIAMSPORT.
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
0303 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
UNION BOROUGH.
0344 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND POWER POLE DOWN.
0412 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E1.00 INCH UNION PA TRAINED SPOTTER
0415 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
06/19/2007 UNION PA NWS EMPLOYEE
MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK
SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.
0415 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E0.75 INCH UNION PA NWS EMPLOYEE
0439 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.75 INCH LYCOMING PA BROADCAST MEDIA
TV STORM TRACKER REPORTED HAIL ON ROUTE 180.
0445 PM TSTM WND DMG SELINSGROVE 40.80N 76.87W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN
0448 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.25 INCH LYCOMING PA TRAINED SPOTTER
OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA BROADCAST MEDIA
STORM TRACKER FOR TELEVISION STATION REPORTED POSSIBLE
TORNADO AT RTE 118 CLARKSTOWN RD.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
HOLLOW RD.
0545 PM HAIL MECHANICSBURG 40.21N 77.01W
06/19/2007 E0.25 INCH CUMBERLAND PA TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 30 TO 40 MPH.
0545 PM TSTM WND DMG 4 N DILLSBURG 40.17N 77.03W
06/19/2007 CUMBERLAND PA PUBLIC
TREE DOWN ON PORCH. PEA SIZED HAIL.
0548 PM FLASH FLOOD SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.
0548 PM TSTM WND DMG SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
HOUSE.
0753 PM TSTM WND DMG BAINBRIDGE 40.09N 76.67W
06/19/2007 LANCASTER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN IN CONOY TWP.
0810 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/19/2007 CLEARFIELD PA EMERGENCY MNGR
TREES AND WIRES DOWN IN MAHAFFEY, CLEARFIELD BOROUGH AND
LECONTES MILLS.
&&
MACHSpecial weather statement, Jun 19, 9:26 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 926 PM EDT TUE JUN 19 2007 PAZ065-066-200200- LANCASTER-YORK- 926 PM EDT TUE JUN 19 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND NORTHWESTERN LANCASTER COUNTIES... AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF YORK...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR LANDISVILLE AND MOUNT JOY AROUND 945 PM...MANHEIM AND EAST PETERSBURG AROUND 1000 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 271. FORECASTER: KF
Local storm report, Jun 19, 10:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1047 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NE WILLIAMSPORT 41.29N 76.95W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
WILLIAMSPORT.
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
0303 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
UNION BOROUGH.
0313 PM HAIL MIFFLINTOWN 40.57N 77.40W
06/19/2007 E0.88 INCH JUNIATA PA PUBLIC
0344 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND POWER POLE DOWN.
0407 PM HAIL LEWISTOWN 40.60N 77.57W
06/19/2007 E0.75 INCH MIFFLIN PA PUBLIC
0412 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E1.00 INCH UNION PA TRAINED SPOTTER
0415 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E0.75 INCH UNION PA NWS EMPLOYEE
0415 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
06/19/2007 UNION PA NWS EMPLOYEE
MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK
SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.
0425 PM HAIL ST. THOMAS 39.94N 77.74W
06/19/2007 E0.75 INCH FRANKLIN PA PUBLIC
0439 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.75 INCH LYCOMING PA BROADCAST MEDIA
TV STORM TRACKER REPORTED HAIL ON ROUTE 180.
0445 PM TSTM WND DMG SELINSGROVE 40.80N 76.87W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN
0448 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.25 INCH LYCOMING PA TRAINED SPOTTER
OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.
0449 PM TSTM WND DMG SUNBURY 40.86N 76.79W
06/19/2007 NORTHUMBERLAND PA COUNTY OFFICIAL
911 CENTER REPORTED MULTIPLE TREES AND WIRES DOWN ALONG
ROUTE 147.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
HOLLOW RD.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA BROADCAST MEDIA
STORM TRACKER FOR TELEVISION STATION REPORTED POSSIBLE
TORNADO AT RTE 118 CLARKSTOWN RD.
0509 PM TSTM WND DMG NEWBURG 40.14N 77.55W
06/19/2007 CUMBERLAND PA COUNTY OFFICIAL
911 CENTER REPORTED WIDESPREAD TREE AND POWERLINE DAMAGE
THOUGHOUT CUMBERLAND COUNTY.
0540 PM HAIL BLOOMSBURG 41.00N 76.46W
06/19/2007 E0.75 INCH COLUMBIA PA COUNTY OFFICIAL
TREES DOWN IN SUBURBS.
0545 PM HAIL DILLSBURG 40.11N 77.03W
06/19/2007 E0.88 INCH YORK PA COUNTY OFFICIAL
911 CENTER REPORTED LARGE HAIL AND TREES DOWN IN CAROL
TWP.
0545 PM TSTM WND DMG 4 N DILLSBURG 40.17N 77.03W
06/19/2007 CUMBERLAND PA PUBLIC
TREE DOWN ON PORCH. PEA SIZED HAIL.
0545 PM HAIL MECHANICSBURG 40.21N 77.01W
06/19/2007 E0.25 INCH CUMBERLAND PA TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 30 TO 40 MPH.
0548 PM TSTM WND DMG SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
HOUSE.
0548 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
06/19/2007 PERRY PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN IN LANDISBURG AND
MILLERSTOWN.
0548 PM FLASH FLOOD SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.
0553 PM TSTM WND DMG HARRISBURG 40.28N 76.88W
06/19/2007 DAUPHIN PA COUNTY OFFICIAL
911 CENTER REPORTED TREES ON WIRES AND TREES DOWN IN
VARIOUS PARTS OF THE CITY.
0610 PM TSTM WND DMG SPRUCE CREEK 40.62N 78.14W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
0627 PM HAIL BELLEFONTE 40.91N 77.77W
06/19/2007 E0.75 INCH CENTRE PA PUBLIC
0630 PM TSTM WND DMG HALLAM 40.00N 76.60W
06/19/2007 YORK PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
0642 PM TSTM WND DMG MIDDLETOWN 40.20N 76.73W
06/19/2007 DAUPHIN PA PUBLIC
TREES DOWN
0655 PM TSTM WND DMG CAMPBELLTOWN 40.28N 76.58W
06/19/2007 LEBANON PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN
0726 PM TSTM WND DMG 6 E HYNER 41.30N 77.55W
06/19/2007 CLINTON PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN IN HANEYVILLE
0733 PM TSTM WND DMG ELYSBURG 40.87N 76.55W
06/19/2007 NORTHUMBERLAND PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN ON ROUTE 487 AT KNOBELS
AMUSEMENT PARK.
0750 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/19/2007 CLEARFIELD PA COUNTY OFFICIAL
911 CENTER REPORTED MULTIPLE TREES DOWN.
0753 PM TSTM WND DMG BAINBRIDGE 40.09N 76.67W
06/19/2007 LANCASTER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN IN CONOY TWP.
0810 PM TSTM WND DMG LECONTES MILLS 41.07N 78.26W
06/19/2007 CLEARFIELD PA COUNTY OFFICIAL
911 CENTER REPORTED MULTIPLE TREES DOWN ALONG ROUTE 879
FROM LECONTES MILLS TO KARTHAUS.
0810 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/19/2007 CLEARFIELD PA EMERGENCY MNGR
TREES AND WIRES DOWN IN MAHAFFEY, CLEARFIELD BOROUGH AND
LECONTES MILLS.
0830 PM TSTM WND DMG PINE GLEN 41.10N 78.06W
06/19/2007 CENTRE PA COUNTY OFFICIAL
911 CENTER REPORTED LARGE LIMBS DOWN
0840 PM TSTM WND DMG RENOVO 41.33N 77.75W
06/19/2007 CLINTON PA COUNTY OFFICIAL
911 CENTER REPORTED MANY TREES DOWN
&&
MACHSpecial weather statement, Jun 19, 11:15 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1115 PM EDT TUE JUN 19 2007 PAZ065-066-200400- LANCASTER-YORK- 1115 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND LANCASTER COUNTIES... AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORNWALL TO 7 MILES SOUTH OF RED LION...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR MOUNTVILLE...LANDISVILLE AROUND 1120 PM... SAFE HARBOR...FAWN GROVE...EAST PETERSBURG...BROGUE AROUND 1125 PM... SHENKS FERRY...MILLERSVILLE...LITITZ AND BRICKERVILLE AROUND 1130 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 295...I-83 BETWEEN MILE MARKERS 1 AND 4. FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:08 PM EDT | Tornado Warning | CTP | Clearfield | 22 min |
| Jun 19, 8:18 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.